# SDR C2XA10CL054

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 20,349 hours, 15,644 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A54323
- Condition: Inoperative
- Location: Nr 1 Tat
- Part time: 12,831 hours, 9,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2659 THE CREW REPORTED A NR 1 TAT HEAT INOP MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 TAT PROBE.  OPERATIONAL CHECKS WERE GOOD.
